Duke Mathematical Journal
- Duke Math. J.
- Volume 162, Number 1 (2013), 49-94.
Holomorphic families of nonequivalent embeddings and of holomorphic group actions on affine space
We construct holomorphic families of proper holomorphic embeddings of into (), so that for any two different parameters in the family, no holomorphic automorphism of can map the image of the corresponding two embeddings onto each other. As an application to the study of the group of holomorphic automorphisms of , we derive the existence of families of holomorphic -actions on () so that different actions in the family are not conjugate. This result is surprising in view of the long-standing holomorphic linearization problem, which, in particular, asked whether there would be more than one conjugacy class of -actions on (with prescribed linear part at a fixed point).
Duke Math. J., Volume 162, Number 1 (2013), 49-94.
First available in Project Euclid: 14 January 2013
Permanent link to this document
Digital Object Identifier
Mathematical Reviews number (MathSciNet)
Zentralblatt MATH identifier
Primary: 32M05: Complex Lie groups, automorphism groups acting on complex spaces [See also 22E10] 32H02: Holomorphic mappings, (holomorphic) embeddings and related questions
Secondary: 32Q28: Stein manifolds 32Q40: Embedding theorems 32Q45: Hyperbolic and Kobayashi hyperbolic manifolds
Kutzschebauch, Frank; Lodin, Sam. Holomorphic families of nonequivalent embeddings and of holomorphic group actions on affine space. Duke Math. J. 162 (2013), no. 1, 49--94. doi:10.1215/00127094-1958969. https://projecteuclid.org/euclid.dmj/1358172074